RUS  ENG
Полная версия
ЖУРНАЛЫ // Журнал вычислительной математики и математической физики // Архив

Ж. вычисл. матем. и матем. физ., 2025, том 65, номер 6, страницы 1173–1180 (Mi zvmmf12020)

Статьи, опубликованные в английской версии журнала

On the difference solution of a nonlocal boundary value problem for a fractional diffusion equation

A. K. Bazzaevab

a North Ossetian State University, 362025, Vladikavkaz, Russia
b Vladikavkaz Institute of Management, 362025, Vladikavkaz, Russia

Аннотация: This work investigates a problem for a fractional diffusion equation with nonclassical boundary conditions. A family of weighted difference schemes is studied for the considered problem. An algorithm for finding a numerical solution is provided. Using the maximum principle for the difference problem, an a priori estimate is derived, which implies the stability of the difference schemes and the convergence of the numerical solution to the exact solution in the C-norm.

Ключевые слова: caputo fractional derivative, fractional diffusion equation, boundary value problem, maximum principle, a priori estimate, approximation, stability, of difference schemes, convergence of difference schemes, nonlocal boundary value problem.

Поступила в редакцию: 03.05.2024
Исправленный вариант: 03.05.2024
Принята в печать: 27.03.2025

Язык публикации: английский


 Англоязычная версия: Computational Mathematics and Mathematical Physics, 2025, 65:6, 1173–1180


© МИАН, 2025